AGENDA

GENERAL AND PLASTIC SURGERY DEVICES PANEL

of the

MEDICAL DEVICES ADVISORY COMMITTEE

 

Salons D&E, Grand Ballroom

Gaithersburg Hilton Hotel

620 Perry Parkway, Gaithersburg, Maryland

July 17, 2001

 

Panel Acting Chair:                                                                          Executive Secretary:

Susan Galandiuk, MD                                                                                                             David Krause, PhD

 

 

10:00 am                Closed Session

 

10:30 am                Call to Order

 

Conflict of Interest and Opening Remarks

David Krause, PhD, Executive Secretary

 

Panel Introductions

Susan Galandiuk, MD, Acting Chairman

 

Update Since the Last Meeting

Stephen P. Rhodes, MA, Branch Chief, Plastic and Reconstructive Surgery Devices Branch

11:00 am                Open Public Comment (up to 30 minutes)

 

11:30 am                Applicant Presentation, Ortec International, Orcel™ Composite Cultured Skin

 

Introduction/Product Indication

Costa Papastephanou, PhD, President,

 

Product Technology/Manufacturing

Mel Silberklang, PhD, VP Research and Development

 

Summary of Clinical Safety

Steven Peltier, VP Clinical and Regulatory Affairs

 

Clinical Discussion on Donor Sites

John Griswold, MD, Clinical Investigator

 

Protocol Overview

Steven Peltier

 

Clinical Results

Paul Glat, MD, Clinical Investigator

 

Statistical Results

Kazem Kazempour, PhD, Consultant

Summary and Conclusions

Steven Pelteir

                                 

12:30 pm                Lunch

 

 1:30 pm                FDA Presentation

 

Preclinical and Technical

Sam Arepalli, PhD, Lead Reviewer, Division of General and Restorative Devices

 

Clinical

Roxolana Horbowyj, MD, Division of General and Restorative Devices

 

FDA Questions

Dr. Sam Arepalli

 

2:30 pm                 Panel Deliberations and Address FDA Questions

 

Panel Lead Reviewers

 

Clinical: Joseph V. Boykin, Jr., MD

 

Statistical: David L. DeMets, PhD

 

3:00 pm                 Additional Open Public Comments (up to 30 minutes)

 

3:30 pm                 FDA Summation

 

Sponsor Summation

 

4:00 pm                 Concluding Panel Deliberations and Vote

 

 5:00 pm                Adjournment